# SDR 2003FA0000141

- Difficulty date: January 28, 2003
- Submitted: February 12, 2003
- Operation: General aviation
- Aircraft: N5145U
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0258
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: 24900022
- Condition: Unsecure
- Location: Mlg Actuator
- Part time: 984 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100HR INSPECTION, TECHNICIAN FOUND THE LT MLG ACTUATOR CAP BUSHING.  UNSEATED AND STICKING OUT OF THE ACTUATOR CAP.  DURING RETRACT TEST, IT WAS FOUND THAT THE BUSHING NOW INTERFERED WITH THE BRAKE SWIVEL FITTING.  THE CAP WAS REMOVED AND A NEW BUSHING WAS INSTALLED IAW SEB AND SERVICE KIT.  ACCOMPLISHMENT INSTRUCTIONS 99.9 HOURS LATER, THE SAME CONDITION WAS FOUND AGAIN, THIS TIME IN BOTH ACTUATOR CAPS.  AGAIN, BOTH BUSHINGS WERE REPLACED.  IT IS POSSIBLE THAT THE EC1300L ADHESIVE CALLED FOR IN SK172-151 IS NOT COMPATIBLE WITH THE GREASE OR HYDRAULIC FLUID FOUND IN THE ACTUATORS.  ALL PARTS WERE THOROUGHLY CLEANED PRIOR TO INSTALLATION.
